# SDR DALA2024011000399

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 EXCESSIVE PLAY ON BEARING OF INTERCONNECTING STRUT BRACKET ON I/ B FLAP R/H WING (1 E/A). CORRECTIVE ACTION: REPLACED BEARING (1E/A) ON INTERCONNECTING STRUT BRACKET ON I/B FLAP RH WING AS PER A319 AMM 57-51. (0146902)
